Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Ramanujan duals and automorphic spectrum

Authors: M. Burger, J.-S. Li and P. Sarnak
Journal: Bull. Amer. Math. Soc. 26 (1992), 253-257
MSC (2000): Primary 22E45; Secondary 11F70, 22E40
MathSciNet review: 1118700
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notion of the automorphic dual of a matrix algebraic group defined over Q. This is the part of the unitary dual that corresponds to arithmetic spectrum. Basic functorial properties of this set are derived and used both to deduce arithmetic vanishing theorems of "Ramanujan" type as well as to give a new construction of automorphic forms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 22E45, 11F70, 22E40

Retrieve articles in all journals with MSC (2000): 22E45, 11F70, 22E40

Additional Information

PII: S 0273-0979(1992)00267-7
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia